# SDR CALA2021060900822

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 101,481 hours, 10,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W83213
- Condition: Damaged
- Location: Bs 212-220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-06-3-7176 - LH UPPER FUS STA212.5-STA220.5 AREA AFT OF FLIGHT COMPT WINDOW FOUND 1EA PREVIOUSLY BLEND. REF NR LP 9131391 LH UPPER FUSELAGE STA217 WL251.8 AFT AFT OF FLIGHT COMPT. WINDOW PREVIOUSLY BLEND AREA REPAIRED AS PER ECRA 5311-02578 REV- ATTAC H FORM 44-0008 WORKSHEET ITEM 1 TO 43 ACCOMPLISHED FUSELAGE SKIN REPAIRED AS PER ECRA 5311-02578 REV - INTERIM REPAIR PART 1 AND PART 2 INSPECTION REQUIREMENTS ADD EMP:V896919 IDT BY HX132613,APPROVED PART 1A OF ECRA WAS ACCOMPLISHED ON NR 9131391 BY V897471. PART 1B WAS ACCOMPLISHED ON ELB 6439080 AND 1C ACCOMPLISHED ON ELB 6439138.
